Prilog integraciji racionalno razlomljenih funkcija
Matematički vesnik, Tome 20 (1968) no. 4, p. 523
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
26A36
@article{MV_1968_20_4_a17,
author = {N. Rosi\'c},
title = {Prilog integraciji racionalno razlomljenih funkcija},
journal = {Matemati\v{c}ki vesnik},
pages = {523 },
year = {1968},
volume = {20},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MV_1968_20_4_a17/}
}
N. Rosić. Prilog integraciji racionalno razlomljenih funkcija. Matematički vesnik, Tome 20 (1968) no. 4, p. 523 . http://geodesic.mathdoc.fr/item/MV_1968_20_4_a17/